# SDR SWIA200211421

- Difficulty date: November 1, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 22,320 hours, 19,762 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Loose
- Location: Service Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ROTATION WE RECEIVED A SERVICE DOOR CAUTION MESSAGE.  RETURNED TO SLC.  ON THE DOWNWIND, THE LIGHT DID EXTINGUISH WHEN THE POWER WAS RETARDED.  FOUND INNER DOOR WITH PROX SENSOR LOOSE.  SECURED HANDLE.  OPS CHECK GOOD AT THIS TIME.
